# SDR AU980934

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: TC1124
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIVETS MISSING FROM FUSELAGE IN AREA FROM DORSAL FIN FORWARD TO FIN STERN POST.  SUSPECT RIVETS CORRODED.  SKIN LAP JOINTS HAVE SEPARATED OVER A LENGTH OF APPROXIMATELY 2.1 METRES (7 FEET).
